Polynomial optimization on odd-dimensional spheres

John P. D'Angelo, Mihai Putinar

Research output: Chapter in Book/Report/Conference proceedingOther chapter contribution

Original languageEnglish (US)
Title of host publicationEmerging applications of algebraic geometry
PublisherSpringer New York LLC
Number of pages15
StatePublished - 2009

Publication series

NameIMA Vol. Math. Appl.
PublisherSpringer, New York

Cite this

D'Angelo, J. P., & Putinar, M. (2009). Polynomial optimization on odd-dimensional spheres. In Emerging applications of algebraic geometry (Vol. 149, pp. 1-15). (IMA Vol. Math. Appl.). Springer New York LLC. https://doi.org/10.1007/978-0-387-09686-5_1